# SDR AALA201603229013

- Difficulty date: March 1, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 47,352 hours, 27,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT SIDE BOX BEAM UPPER FLANGE, AFT TWO HOLES HAVE CRACK INDICATIONS, AT FRAME 43 & Y1622.  REPAIRED BOX BEAM IAW EO 5315Y066.
